Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A recurrence formula for $ \zeta (2n)$


Author: L. Carlitz
Journal: Proc. Amer. Math. Soc. 12 (1961), 991-992
MSC: Primary 10.41
MathSciNet review: 0133306
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.41

Retrieve articles in all journals with MSC: 10.41


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1961-0133306-X
Article copyright: © Copyright 1961 American Mathematical Society